MathSciNet Relay Station
MathSciNet bibliographic data
MR1468186 (99c:47008) 47A53 (46B20 47A55)
Casazza, Peter G.; Kalton, Nigel J. Generalizing the Paley-Wiener perturbation theory for Banach spaces. Proc. Amer. Math. Soc. 127 (1999), no. 2, 519–527.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement